# SDR AWXA9700590

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Actuator
- Part number: 1685MK7
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 14,872 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK 15 TO 20 SECONDS AFTER TAKEOFF NR 1 ENGINE ECAM MESSAGE ENGINE NR 1 COMPRESSOR VANE.  AT TOGA NR 1 ENGINE 635 TO 638.  REDUCED TO CLIMB POWER AND TEMPERATURE REDUCED TO 600 TO 618.  ECAM CLEARED.  WARNING RETURNED AT LANDING. REMOVED AND REPLACED NR 1 ENGINE VSV ACTUATOR, ALL TESTS NORMAL.
